Indian Journal of Dental ResearchIndian Journal of Dental ResearchIndian Journal of Dental Research
HOME | ABOUT US | EDITORIAL BOARD | AHEAD OF PRINT | CURRENT ISSUE | ARCHIVES | INSTRUCTIONS | SUBSCRIBE | ADVERTISE | CONTACT
Indian Journal of Dental Research    Login  |  Users online:

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size         

  Article Access Statistics

Year : 2013 | Volume:  24 | Issue Number:  3 | Page:  395-396

ORIGINAL RESEARCH

Sarjeev's supernumerary tooth notation system: A universally compatible add-on to the Two-Digit system
Yadav Sarjeev Singh, Sonkurla Sapna

Number of times this article was viewed 45143
Number of times this article has been printed  from the site 349
Number of times this article was emailed to others 3
Remarks given by readers [ Read ] 0

 

  Search 
  My Preferences 
 Back To Article

  Submit article online
  Get Email Alerts
  Join IJDR as referee
  Most popular articles